# SDR YENA2023103001331

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,146 hours, 207 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1387, BOS-LAX. (ETOPS)  AIR BLEED CL2 MX MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).  PER TSM 36-00-00-810-804-A, PERFORMED BITE TEST OF EBAS. TEST OK. NO HISTORY FOR OVER 60 DAYS. MX-4 UPDATED, PLACARD REMOVED. THIS CLEARS MDDR 527735.
